Skip to main content

Soliton perturbation theory for a higher-order Hirota equation

Journal Article


Abstract


Publication Date


  • 2009

Citation


  • Hoseini, S. & Marchant, T. R. (2009). Soliton perturbation theory for a higher-order Hirota equation. Mathematics and Computers in Simulation, 80 (4), 770-778.

Scopus Eid


  • 2-s2.0-70649096099

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3304

Number Of Pages


  • 8

Start Page


  • 770

End Page


  • 778

Volume


  • 80

Issue


  • 4

Abstract


Publication Date


  • 2009

Citation


  • Hoseini, S. & Marchant, T. R. (2009). Soliton perturbation theory for a higher-order Hirota equation. Mathematics and Computers in Simulation, 80 (4), 770-778.

Scopus Eid


  • 2-s2.0-70649096099

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3304

Number Of Pages


  • 8

Start Page


  • 770

End Page


  • 778

Volume


  • 80

Issue


  • 4